# SDR DALA2017102007708

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 60,575 hours, 15,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ARMING LEVER NOT FULLY INTO POSITION. CLEANED DEBRIS FROM THE ARMING LEVER AND LUBRICATED. OPS CHECKED NORMAL IAW AMM 52-12.
